# SDR HDNA2014110400165

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N911ES
- Make and model: Snias AS350B3
- Aircraft serial: 2665
- Aircraft time: 8,460 hours, 31,815 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 09111
- Part serial: 1029
- Condition: Failed
- Location: Forward Cabin
- Part time: 1,100 hours
- Component: Evaporator Assy
- Component part number: 5600250
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIR CONDITIONER SYSTEM EVAPORATOR BLOWER FAN FAILED CAUSING ELECTRICAL ODOR IN THE CABIN.
